# SDR CALA2025021802358

- Difficulty date: February 16, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 82,449 hours, 29,886 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulted
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LE FLAP TRANSIT LIGHT COMING ON WITH  RH LE SLAT LIGHT ON  OVERH EAD PANEL FSEU BITE FAULTING NO.4 LEADING EDGE FLAP SENSOR, MAINT MSG 27-81223. OVERHEAD SLAT INDICATOR SHOWS GREEN WHEN FLAPS EXTENDED, SHOWS AMBER INTRANSIT INTERMITTENTLY WHEN FULLY RETRACTED. SUSPECT LEADING EDGE FLAP RETRACT SENSOR S00174 AT FAULT. REF WDM 27-81-21-1. TECHSUP UPDATE: FSEU I/O MONITOR INDICATE F4 EXT SENSOR (S00175) FROM MARGINAL TO NEAR ALTERNATLY WITH LE FLAP FULLY RETRACTED.   REMOVED AND REPLACED LE FLAP PROXIMITY SENSOR (S175) REF AMM 27-88-11/401.INSTALLATION SENSOR TEST PASSED. NO EXISTING FAULTS ON FSEU.
